Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 1, Pages 1-16

Categorical constructions in graph theory

1Department of Mathematics, Rutgers University, New Brunswick 08903, New Jersey, USA
2Department of Mathematics, North Carolina State University, Raleigh 27650, North Carolina, USA

Received 9 January 1984

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard T. Bumby and Dana May Latch, “Categorical constructions in graph theory,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 1-16, 1986.